A theoretical approach to the problem of partial equilibration in heavy ion reactions

Moretto, L.G. and Sventek, J.S. (1975) A theoretical approach to the problem of partial equilibration in heavy ion reactions. Physics Letters B, 58(1), pp. 26-30. (doi:10.1016/0370-2693(75)90718-2)

Full text not currently available from Enlighten.

Abstract

The cross sections and the angular distributions of fragments emitted in heavy ion reactions are calculated on the basis of a diffusion mechanism associated with the mass (charge) asymmetry of a short-lived intermediate complex. The calculated quantities are compared with experimental results.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Sventek, Professor Joseph
Authors: Moretto, L.G., and Sventek, J.S.
College/School:College of Science and Engineering > School of Computing Science
Journal Name:Physics Letters B
Publisher:Elsevier BV
ISSN:0370-2693

University Staff: Request a correction | Enlighten Editors: Update this record